# SDR CALA2017100203389

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 75,022 hours, 19,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Dirty
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L2 SLIDE OFF LGHT NOT ON WHEN DOOR ARMED.  WHEN DISARMING DOOR, THE LIGHT FLASHED AND THEN STAYED ON.  CLEANED DEBRIS FROM DOOR SLIDE ARM SENSOR, OPS CHECKED GOOD.
